# SDR N6WA2022011703

- Difficulty date: January 15, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N532GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10219
- Aircraft time: 40,244 hours, 27,891 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Split
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT CAUTION MESSAGE. PER BOMBARDIER PERFROMED GVI AFTER RAPID CONTROL REVERSAL IAW CRJ AMM 05-51-14 NO DEFECTS NOTED PER AOS, PERFROMED OPS CHECK OF AILERON AND ELEVATOR SERVO ERROR VOLTAGE IAW CRJ AMM 22-11-00 OPS CHECK GOOD NO DFECTS NOTED AC OK TO RTS.
